MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, NEUTRAL

ENCORE MEDICAL LP DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, NEUTRAL
Model Number 508-36-101
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported: "patient presented two years post op for reverse total shoulder.Patient showed symptoms of dislocation.Surgeon opted to revise to larger glenosphere and liner.When original liner was exposed, it was determined that it was disengaged from the stem".The previous surgery and the surgery detailed in this event occurred 2 years, 12 days apart.Item number: 508-36-101 item description: glenoid, head w/retaining screw, rsp, 36mm, neutral lot#: 869c4311 part revision: f product type: shoulder manufacture date: 18-mar-2024 expiration date: 11-mar-2030.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery due to disengagement of the humeral liner from the stem, resulting in dislocation symptoms.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review a review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was an (ncmr#(b)(4) associated with the main part 508-36-101 (item description: [insert item description if needed]), which documents that out of 75 parts in the lot, 48 parts were accepted and 27 parts were identified for rework due to scratches and surface finish defects.The affected parts were reworked in accordance with established procedures and subsequently accepted following inspection and proper justification.All other items in the lot met fit, form, and function requirements.The devices were verified to have undergone an acceptable sterilization process and were within their expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Patient presented two years post op for reverse total shoulder.Patient showed symptoms of dislocation.Surgeon opted to revise to larger glenosphere and liner.When original liner was exposed, it was determined that it was disengaged from the stem.

Brand Name
DJO SURGICAL
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key25429204
Report Number1644408-2026-01124
Device Sequence Number10322555
Product Code PHX
UDI-Device Identifier00888912024761
UDI-Public00888912024761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number508-36-101
Device Lot Number869C4311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-01-436 390P1208
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale